# SDR CA000419003

- Difficulty date: April 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 516CUF1
- Condition: Reads High
- Location: Cockpit
- Part time: 22,911 hours, 23,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS HSI INDICATING 5 DEGREES HIGHER THAN COURSE SELECTOR, NAV SELECTOR REPLACED.
